# SDR CA980317005

- Difficulty date: February 6, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,413 hours
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Seized
- Location: Nr 1 Engine
- Part time: 19,172 hours, 21,493 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) JUST AFTER GEAR-UP ON DEPARTURE NR 1 ENGINE GAVE A LOUD BANG WITH ACCOMPANYING TAIL PIPE FLAME. NR 1 ENGINE SHUTDOWN. AIRCRAFT RETURNED FOR A NORMAL LANDING. POST FLIGHT INSPECTION FOUND THE ENGINE FAN SEIZED. THE ENGINE WAS REPLACED.
